# SDR FDEA201712203418

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,166 hours, 18,210 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Clogged
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED AN AMBER NO COMPARE ON THE CAPTAIN`S PFD AND  AMBER X ON EAD.  NO SENSOR ALERTS AND ALTITUDES  WITHIN 100 FT.  NO OTHER MISCOMPARE ANNUNCIATIONS. RECEIVED AN  IAS DISAGREE ON APPROACH.  F/O AIRSPEED AGREED WIITH  STANDBY INDICATOR.  NUMERIOUS AUTOPILOT DISCONNECTS.     NOTED CLOGGED CAPTAIN'S PITOT TUBE DRAIN HOLES.  CLEANED IAW MM 34-11-01-2.  PERFORMED CAPTAIN'S  PITOT SYS LEAK CHECK IAW MM 34-11-00-2.  NO LEAKS NOTED.  REMOVED AND REPLACED THE CAPTAIN'S NR 1 CADC IAW MM  34-16-01-4.   AFS RTS AND AUTOLAND RTS TESTS TO BOTH  FCC'S NORMAL. IAW MM 22-00-00-5.  RVSM AND LLM IN  COMPLIANCE. OK FOR SERVICE.
